Gelfand-Kirillov Dimensions of a Tensor Product.

J. Krempa; J. Okninski

Mathematische Zeitschrift (1987)

  • Volume: 194, page 487-494
  • ISSN: 0025-5874; 1432-1823

How to cite


Krempa, J., and Okninski, J.. "Gelfand-Kirillov Dimensions of a Tensor Product.." Mathematische Zeitschrift 194 (1987): 487-494. <>.

author = {Krempa, J., Okninski, J.},
journal = {Mathematische Zeitschrift},
keywords = {lower Gelfand-Kirillov dimension; tensor products},
pages = {487-494},
title = {Gelfand-Kirillov Dimensions of a Tensor Product.},
url = {},
volume = {194},
year = {1987},

AU - Krempa, J.
AU - Okninski, J.
TI - Gelfand-Kirillov Dimensions of a Tensor Product.
JO - Mathematische Zeitschrift
PY - 1987
VL - 194
SP - 487
EP - 494
KW - lower Gelfand-Kirillov dimension; tensor products
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.